# SDR 01FDEA00741

- Difficulty date: August 18, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 59,540 hours, 23,501 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER T/O PASSING 235 KTS & CLIMBING THROUGH APPROX 4000 FT ACFT BEGAN TO VIB WITH LOUD NOISE COMING FROM BELOW & AFT OF PILOT SEATS.  PACKS TURNED OFF, NO HELP.  THROTTLES BACK TO IDLE, NO HELP.  FLAPS DOWN TO 22 GEAR DOWN 210 KTS, NO HELP.  GEAR UP 180 KTS, VIB WENT AWAY.
